Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had vasectomy, pain shooting in penis. Taking cap. What can i do?

I had a vasectomy in June of 2011 and I am still having post vasectomy pain shooting, sharp stabbing pain from the base to the head of my penis I had a scrotal ultrasound the doctors said he did not see anything and was told to take Advil for the pain I am not having any pain during sexual intercourse or ejaculation is there anything else I can do?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query. Based on the facts that you have posted it appears that you have inflammation of urethra .
Please get colour Doppler study of penis and ultrasound scanning of the penis done to confirm the diagnosis.
Please consult qualified Urologist for clinical evaluation and further treatment. In the mean while continue taking pain killers that you are taking now.
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor